MathSciNet Relay Station
MathSciNet bibliographic data
MR2846502 39B22 (37E05 39A12)
Kalabušić, S.; Kulenović, M. R. S. Dynamics of certain anti-competitive systems of rational difference equations in the plane. J. Difference Equ. Appl. 17 (2011), no. 11, 1599–1615.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement